# SDR 2000UALA00642

- Difficulty date: October 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Aircraft time: 65,704 hours, 37,601 cycles
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844407
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

A-SYSTEM HYDRAULIC FLUID WENT FROM 3.5 TO 1.0 GAL.  THE SYSTEM WAS ISOLATED, A-PUMPS OFF.  *S/D*  FOUND LINE TO A SYSTEM PRESSURE TRANSMITTER LEAKING.  MANUFACTURED AND INSTALLED REPLACEMENT HYDRAULIC LINE.  PRESSURE CHECK OK.
